# SDR AALA202110188466

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 56,749 hours, 6,854 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Circuit Breaker
- Condition: Pulled
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: MULTIPLE LAVATORIES INOPERATIVE, FLIGHT DIVERTED TO LHR. REINSTATED CIRCUIT BREAKERS N6 AND N7 (AALA202110184534) ON P210 PANEL IAW MEL 38-04L, OPS CHECK GOOD.
